# SDR SWAA2022020420751

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL 561AB HAS A 1' CRACK IN HONEYCOMB / HIDDEN DAMAGE INSPECTION NOT REQUIRED INSP13 11/20/17 REMOVED AND REINSTATED PANEL 561 AB PER SOPM 20-50-01 / IPC 57-50-00-47 EFFECTIVE. REPAIRED DAMAGE PER SRM 51-70-05-2R-11
